A 40-year-old member asked:
Disclaimer

is it possible to get a rash from reducing my caffeine intake?

1 doctor answer
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Caffeine: Probably unrelated, but you need to provide more details.
Answered on Aug 4, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Electorlyte: Twitching can be associated with electrolyte disturbance. One thing to try is taking oral magnesium and see if that improves.
1
1 thank
A member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Caffeine: Sounds like you are sensitive to caffeine. A rash can sometimes occur from boing nervous. There are no similarities in what you drink to indicate an a ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
No: Caffeine is a relatively safe substance. It does enhance wakefulness and alertness. Reducing it should not improve brain function and may, during the ... Read More
A 40-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Caffeine: Caffeine in moderation is ok. And if you want to take less, it is even better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month